# SDR YENA2025102801057

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 72,146 hours, 25,808 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2321, BOS-PBI. "DESCENDING THROUGH 9,000 AFT FLIGHT ATTENDANT REPORTED HOT PLASTIC ODOR EMITTING FROM AFT GALLEY THE ODOR WAS TRANSIENT. FOLLOWED A320 ODOR RECOGNITION & ISOLATION GUIDANCE FCOM PAGE 4-54 STEPS 1,2,14; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE 10 CONTAMINATION (CABIN ITEMS ACCOMPLISHED FULL VISUAL INSPECTION OF COFFEE MAKERS AND GALLEY WIRING NO FAULT FOUND). COULD NOT DUPLICATE TRANSIENT ODOR. LEVEL 1 DECONTAMINATION ACCOMPLISHED PER TSM 05-50-00-810-B/05-50810-055D . AIRCRAFT IS OK FOR SERVICE."
